Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 19, Number 4

All articles in this issue are freely accessible.

Discontinuities in integral-transform solutions
Bruno A. Boley.
Quart. Appl. Math. 19 (1962), 273-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 131729
Non-linear networks and boundary value problems
T. A. Dwyer.
Quart. Appl. Math. 19 (1962), 285-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135473
The stability of a rotating viscous jet
J. Gillis and B. Kaufman.
Quart. Appl. Math. 19 (1962), 301-308
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 136218
Mathematical aspects of the problem of acoustic waves in a plane stratified medium
G. M. Wing.
Quart. Appl. Math. 19 (1962), 309-319
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 144580
Maximum error caused by using completely clipped functions in the computation of Fourier transforms and correlation functions
H. S. Heaps.
Quart. Appl. Math. 19 (1962), 321-330
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135245
Flows of dilatant fluids
Eric Varley.
Quart. Appl. Math. 19 (1962), 331-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 135338
Quasi-linearization and upper and lower bounds for variational problems
Richard Bellman.
Quart. Appl. Math. 19 (1962), 349-350
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 130585
On the folding of a viscoelastic medium with adhering layer under compressive initial stress
M. A. Biot and H. Ode.
Quart. Appl. Math. 19 (1962), 351-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99966
On uniqueness in linear viscoelasticity
S. Breuer and E. T. Onat.
Quart. Appl. Math. 19 (1962), 355-359
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 136170
Distortion of Boussinesq field by circular hole
R. W. Evan-Iwanowski.
Quart. Appl. Math. 19 (1962), 359-365
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 134917

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website